Hello kkrmaerk2. A number of things will happen, or could I should say. Blood pressure might go up, panic attack(s), extreme irritabilty, anxiety levels going sky high. It also will depend on how high a dose you are on, and how long you've been taking it. I highly recommend that you taper. Start with very small cuts in your dose and see how it goes for you. Then adjust yourself accordingly. Better yet, talk to your doctor first, see what she/he has to say.Be safe.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Sep 2011 • 1 answer
Posted 20 Nov 2012 • 1 answer
Im currently on 80mg of prozac a day, if stopped taken cold turkey, how long before the body reacts?
Posted 26 Feb 2013 • 3 answers
Posted 28 Apr 2013 • 1 answer
Posted 17 May 2013 • 1 answer